# SDR AALA202011229001

- Difficulty date: November 21, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 15,720 hours, 5,929 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 65025101
- Part serial: M8548
- Condition: Open
- Location: Row 13
- Part time: 8,840 hours, 3,345 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  25 MAN LIFE RAFT ON OVERHEAD BIN AT ROW 13.  INFLATION POCKET AND ROPE ARE OPENED.  REPLACED LIFE RAFT, PER AMM 25-66-00.
